# SDR SWIA2020040750004

- Difficulty date: February 14, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR SURROUND Â€“ LOWER SILL AREA Â€“ KICK ANGLE HAS CORROSION.   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED BAD SERVICE DOOR SURROUND KICK ANGLE WITH NEW ANGLE. REF BOMBARDIER DWG, CRJ200 SRM OPS  CHECK GOOD
